# SDR QXEA2013040500774

- Difficulty date: April 5, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CORRODED.   STRIPPED PAINT IAW SRM 51-26-10-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.   CONFIRMED CRACK FREE REF NTM 51-00-04-910-801 PT 1 & 51-00-06-910-801 PT 1.   FABRICATED FILLER, ALODINED, PRIMED & BONDED FILLER TO BULKHEAD IAW R/D 8/4-25-297.  FABRICATED RD-3, RD-5 CUT ANGLE DOUBLER AND BEAM DOUBLER ON ALT SIDE, CUT AFT DOUBLER TO MATCH ORIGINAL DOUBLER IAW RD8/4-25-297.  INSTALLED AFT REPAIR DOUBLER RD-3 AND AFT REPAIR PACKER RD-5 IAW RD8/4-25-297.
